PL EN


2009 | 18(31) | 103-119
Article title

THE CHINESE REMAINDER THEOREM, ITS PROOFS AND ITS GENERALIZATIONS IN MATHEMATICAL REPOSITORIES

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
In the spirit of mathematical knowledge management theorems are proven with computer assistance to be included into mathematical repositories. In the mathematical literature one often finds not only different proofs for theorems, but also different versions or generalizations with a different background. In mathematical repositories, for obvious reasons, there is usually one version of a theorem with one proof only - the authors choose a version and a proof which can be formalized most easily. In this paper we argue that there are other issues to decide which proof of a theorem or which version of a theorem should be included in a repository. These basically depend on the intended further use of the theorem and the proof. We illustrate these issues in detail with the Chinese Remainder Theorem as an example.
Year
Issue
Pages
103-119
Physical description
Document type
ARTICLE
Contributors
  • Christoph Schwarzweller, Department of Computer Science, University of Gdansk, ul. Wita Stwosza 57, 80-952 Gdansk, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA10168
YADDA identifier
bwmeta1.element.3b0e63e6-a748-308b-930d-0062247678ee
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.